# SDR USAA960408

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Part time: 70,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A Q-1/C-1 CHECK INSPECTION, FOUND .5 INCH CRACK IN LEFT FUSELAGE SKIN BETWEEN LONGERON 3L AND 4L STATION 1095.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 27.  (M)
